# SDR MALA060490

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 16,538 hours, 15,831 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLAP FAULT IN CRUISE.  EN ROUTE TO DSM TO DCA.  NO MX AVAILABLE IN DCA.  DIVERTED TO DTW.  RESET FLAP FAULT SYSTEM.
